Search - Archive ouverte HAL Access content directly

Filter your results

16 Results
Deposit type : Notice

The Arnolʹd formula for algebraically completely integrable systems

Jean-Pierre Françoise
Bulletin of the American Mathematical Society, 1987, 17 (2), pp.301-303
Journal articles hal-01408297v1

Oscillatory phenomena associated to semilinear wave equations in one spatial dimension

Thierry Cazenave , Alain Haraux
Transactions of the American Mathematical Society, 1987, 300 (1), pp.207-207. ⟨10.1090/S0002-9947-1987-0871673-2⟩
Journal articles hal-02896542v1

Nonlinear effects in the wave equation with a cubic restoring force

Thierry Cazenave , Alain Haraux , Luis Vázquez , Fred B. Weissler
Computational Mechanics, 1989, 5 (1), pp.49-72. ⟨10.1007/BF01046879⟩
Journal articles hal-02896500v1

Canonical partition functions of Hamiltonian systems and the stationary phase formula.

Jean-Pierre Françoise
Communications in Mathematical Physics, 1988, 117 (1), pp.37-47
Journal articles hal-01408295v1

Symplectic geometry and soliton theory

Jean-Pierre Françoise
Topics in soliton theory and exactly solvable nonlinear equations (Oberwolfach, 1986), World Sci. Publishing, pp.300-306, 1987
Book sections hal-01408298v1

Existence of excited states for a nonlinear Dirac field

Mikhaël Balabane , Thierry Cazenave , Adrien Douady , Frank Merle
Communications in Mathematical Physics, 1988, 119 (1), pp.153-176. ⟨10.1007/BF01218265⟩
Journal articles hal-02896515v1

The Cauchy problem for the nonlinear Schrödinger equation in H1

Thierry Cazenave , Fred B. Weissler
Manuscripta mathematica, 1988, 61 (4), pp.477-494. ⟨10.1007/BF01258601⟩
Journal articles istex hal-02896521v1

Matrix-second order differential equations and chaotic Hamiltonian systems

A. Celletti , Jean-Pierre Françoise
Zeitschrift für Angewandte Mathematik und Physik, 1989, 40 (6), pp.925 - 930. ⟨10.1007/BF00945813⟩
Journal articles istex hal-01403496v1

Some remarks on the nonlinear Schrödinger equation in the critical case

Thierry Cazenave , Fred B. Weissler
Nonlinear Semigroups, Partial Differential Equations, and Attractors, 1394, Springer, pp.18-29, 1989, Lecture Notes in Mathematics, ⟨10.1007/BFb0086749⟩
Book sections istex hal-02896484v1

Some remarks on the nonlinear Schrödinger equation in the subcritical case

Thierry Cazenave , Fred B. Weissler
New Methods and Results in Non-linear Field Equations, 347, Springer-Verlag, pp.59-69, 1989, Lecture Notes in Physics, ⟨10.1007/BFb0025761⟩
Book sections istex hal-02896492v1

Monodromy and the Kowalevskaya top

Jean-Pierre Françoise
. Singularités d'équations différentielles (Dijon, 1985), 150-151, Société Mathématique de France, pp.87-108, 1987, Astérisque
Book sections hal-01408296v1

Energy estimates for surface-valued maps with prescribed singularities

Haïm Brezis , Satyanad Kichenassamy
1989, pp.92-98
Conference papers hal-00002667v1

Some oscillatory properties of the wave equation in several space dimensions

Thierry Cazenave , Alain Haraux
Journal of Functional Analysis, 1988, 76 (1), pp.87-109. ⟨10.1016/0022-1236(88)90050-X⟩
Journal articles hal-02896526v1

Relative cohomology and volume forms.

Jean-Pierre Françoise
Polish Acad. Sci., Warsaw. Singularities (Warsaw, 1985), 20, pp.207-222, 1988, Banach Center Publications
Book sections hal-01408293v1

Symplectic geometry and integrable m-body problems on the line

Jean-Pierre Françoise
Journal of Mathematical Physics, 1988, 29 (5), ⟨10.1063/1.527956⟩
Journal articles hal-01403497v1

Matrix second-order differential equations and Hamiltonian systems of quartic type.

Jean-Pierre Françoise , Orlando Ragnisco
Annales de l'Institut Henri Poincare Physique Theorique, 1989, 3, pp.369-375
Journal articles hal-01408292v1